• Welcome to the Anxiety Community Forum, a friendly space for discussion, help and support with mental health issues. Please register to post and use the extra features available to members. Click here to register.Everyone is welcome!

Anxiety symptoms

Cameron12345

Member
Joined
Aug 8, 2019
Messages
38
Reaction score
13
I haven’t been on here in a while. I stopped taking my anxiety meds because I some recent stories where it was causing heart attacks in people so I didn’t want that to happen so I’m done. But it’s taking a tool, I’ve been have some bad anxiety lately. For some reason my side or seething get really hot and then chest gets tight feel like I can’t breath so I have to distract myself. I don’t know why life is this way I’m sick of it
 

bin_tenn

Active Member
Joined
Sep 23, 2019
Messages
121
Reaction score
35
Typical anxiety. Also not uncommon to have symptoms when stopping a medication. Did you stop your medication under guidance of your doctor, or did you stop entirely on your own?
 

Cameron12345

Member
Joined
Aug 8, 2019
Messages
38
Reaction score
13
Typical anxiety. Also not uncommon to have symptoms when stopping a medication. Did you stop your medication under guidance of your doctor, or did you stop entirely on your own?
I know I shouldn’t stop without doctors approval but I know she’s a big advocate for Zoloft and I just don’t trust it and I don’t think she would understand because I’ve explained before to her that I don’t trust it but she kind of brushed it off and got annoyed like I was an idiot. It’s sad when you can’t tell your own therapist/doctor or she get mad
 

Cuchculan

Well-Known Member
Joined
Apr 14, 2019
Messages
509
Reaction score
290
Heart attacks linked to medication mainly involves people taken more of the medication than the doctor ordered. Plus they might also be taken other forms of medication at the same time., Again, more than they are meant to take. We could use Michael Jackson as the prime example here. After he died they wanted to have his doctor arrested and charged with his death. He was given Jackson too much medication. The mixture of what he was given him was too much for his heart to take. The amounts he was taken we would never get anywhere near. It was misuse of medication. Abusing the medication in other words. Then people go and write bad stories about the medication. But they never add in that Jackson was on about five times the amount of the medication than he was meant to be taken. Moral of the story is that if used right medication won't kill you or give you heart attacks.
 

bin_tenn

Active Member
Joined
Sep 23, 2019
Messages
121
Reaction score
35
I know I shouldn’t stop without doctors approval but I know she’s a big advocate for Zoloft and I just don’t trust it and I don’t think she would understand because I’ve explained before to her that I don’t trust it but she kind of brushed it off and got annoyed like I was an idiot. It’s sad when you can’t tell your own therapist/doctor or she get mad
That's generally a really bad idea, because it's often necessary to slowly come off of a prescription medication (not limited to anti-anxiety / depression). I would recommend following up with the prescriber, even if you still won't take it. That way they are aware.
 
Joined
Oct 4, 2019
Messages
92
Reaction score
50
Cameron, if your doctor is ignorant enough to brush off your legitimate concerns about the Zoloft and get irritated at you, maybe you should tell her that's unacceptable on her part. If she still continues to be that way, then maybe it's time for a new doctor.
 
Joined
Oct 8, 2019
Messages
58
Reaction score
13
Hi Cameron..so sorry you are having a hard time. I suggest going to a different doctor if you aren't comfortable with the way the one you have now is. I started off with zoloft once I got back on SSRI's and it started causing heart palpitations..or so I thought. I then got on lexapro and it still happens..though not as frequently thank God. I understand your concern. Please see if you can not find a different doctor and express all of your concerns to them.
 

Cameron12345

Member
Joined
Aug 8, 2019
Messages
38
Reaction score
13
I think it's more risky to suddenly stop taking a psychiatric drug without the consent of an expert on psychiatric medications.
It most likely is, I have been feeling horrible and having anxiety attacks left and right but I’ll live, I just can’t trust the medicine even if it won’t kill me, ugh just don’t want it anymore :(
 
Top